# SDR ASAA11410134

- Difficulty date: June 23, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Aircraft time: 59,038 hours, 33,486 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPTAIR INLET TORQUE BOX INLET LOWER AFT FLANGE FOUND CORRODED AFT OF STA 1121.  REPLACED STRINGER IAW B737 400 SRM 53 80 15 FIG 101 51 40 02 FIG 8 AND 51 40 12 PAGES 2 AND 3.
